Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 536, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 4, 2011, 7:56 PM CDT for Issaquena County, Sharkey County, Yazoo County, Mississippi. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 7:56 PM CDT (00:56 UTC)
- Expired
- Jul 4, 2011, 8:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Issaquena County, MS, Sharkey County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 8:15 PM CDT | TSTM WND DMG | 11 E Valley Park, MS | TREES AND POWER LINES WERE DOWNED ALONG DIXIE FARM RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
572
WUUS54 KJAN 050056
SVRJAN
MSC055-125-163-050145-
/O.NEW.KJAN.SV.W.0536.110705T0056Z-110705T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
756 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
EAST CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF VALLEY PARK...
SOUTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 845 PM CDT
* AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF HOLLY BLUFF MOVING SOUTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3282 9092 3287 9079 3283 9039 3260 9065
3260 9068 3262 9068 3262 9071 3259 9072
3259 9097
TIME...MOT...LOC 0056Z 320DEG 11KT 3286 9059
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:04 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 4, 4:04 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 404 PM CDT MON JUL 4 2011 .DISCUSSION... LATE AFTERNOON THROUGH TONIGHT... CONVECTIVE PRECIPITATION HAS BEEN MOST PROMINENT ALONG A LOW-LEVEL MOISTURE/CONVERGENCE AXIS EXTENDING FROM SOUTH CENTRAL INTO EAST CENTRAL MS WHERE MIXED LAYER CAPE IS UP TO ~3500 J/KG AND PRECIPITABLE WATER ~ 2 INCHES. AND STEEP LOW-MID LEVEL LAPSE RATES AND DCAPE UP TO 1200 J/KG ARE CONTRIBUTING TO AN ACTIVE MICROBURST DAY. MEANWHILE...A SHORTWAVE TROUGH WORKING ITS WAY SOUTH INTO THE TN VALLEY REGION IS LOWERING HEIGHTS OVER NRN PORTIONS OF THE ARKLAMISS AND THIS COMBINED WITH AN OLD OUTFLOW BOUNDARY HAS LED TO ANOTHER ROUND OF STORMS NOW APPROACHING THE HWY 82 CORRIDOR. THESE STORMS ARE BIT MORE MORE ORGANIZED AND WILL ALSO BE CAPABLE OF DAMAGING WINDS/HAIL AS THEY MOVE INTO A MORE UNSTABLE AIRMASS. IT SEEMS INEVITABLE THAT OUTFLOW FROM THE NRN CONVECTION AND SRN CONVECTION WILL COMBINE TO INCREASE TSTM COVERAGE FOR AREAS NORTH OF I-20 AND SOUTH OF HWY 82 AS WE GO INTO THE EARLY EVNG. GIVEN THE HIGH MOISTURE CONTENT...BOUNDARY MERGERS...AND SLOW STORM MOVEMENTS...WILL MENTION THE POTENTIAL FOR LOCALIZED FLASH FLOODING IN ADDITION TO SEVERE WEATHER POTENTIAL IN THE HWO THROUGH EARLY EVENING. OTHERWISE... EXPECT THE SHOWER/TSTM ACTIVITY TO GRADUALLY COME TO AN END LATE THIS EVENING AND OVERNIGHT AS NIGHTTIME COOLING AND CONVECTIVE OVERTURNING STABILIZE THE AIRMASS. TUESDAY AND TUESDAY NIGHT... ENERGY FROM THE SHORTWAVE TROUGH WILL PERSIST OVER THE ARKLAMISS AS WE GO INTO MID WEEK. THIS WILL SET UP A FAVORABLE PATTERN FOR MAINLY AFTN/EVENING SHOWERS/TSTMS ALONG WITH A CONTINUED RISK FOR MICROBURSTS. THE RIDGE/TROUGH POSTIONS SEEM MOST FAVORABLE FOR GETTING GREATER CONVECTIVE COVERAGE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR TUESDAY AFTN/EVNG. AFTERNOON READINGS SHOULD NOT BE QUITE AS HOT GIVEN INCREASED MOISTURE/CONVECTION AND DECREASING RIDGE INFLUENCE. /EC/ WEDNESDAY THROUGH SUNDAY...THE UPSWING IN AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH THE WEEKEND AS A WARM AND UNSTABLE AIRMASS DRAPED OVER THE DEEP SOUTH REMAINS IN PLACE. NO REAL CHANGE IS EXPECTED AT THE SURFACE THROUGH THE WEEK AS DEW POINTS HANG IN THE LOW TO MID 70S...ACCOMPANIED BY LIGHT SOUTHERLY SURFACE WINDS. A WEAK FRONTAL BOUNDARY LIMPING INTO NORTHERN MS ON WEDNESDAY WILL PROVIDE A FOCUS FOR DEEP MOIST CONVECTION IN THAT VICINITY THROUGH THE WEEK...WITH TYPICAL SUMMERTIME CONVECTION EXPECTED ELSEWHERE AS INTENSE SURFACE HEATING RAMPS UP THE INSTABILITY. ENHANCED SEA BREEZE ACTIVITY WILL HAVE TO BE MONITORED ACROSS SOUTHERN ZONES FOR POSSIBLE FOCUSING OF CONVECTIVE POTENTIAL IN THOSE AREAS. AS FOR SEVERE POTENTIAL...WEDNESDAY APPEARS TO HAVE AT LEAST A DECENT SHOT AT A FEW SEVERE STORMS PRIMARILY DUE TO AN UPPER TROPOSPHERIC LOW DRIFTING NORTH FROM THE GULF OF MEXICO THAT WILL PROVIDE SOME ADDED FORCING...COUPLED WITH A VERY UNSTABLE AIRMASS MARKED BY VERTICAL TOTALS IN EXCESS OF 26C. PRIMARY RISK WITH ANYTHING THAT DEVELOPS WILL BE DAMAGING WIND GUSTS FROM MICROBURSTS THANKS TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH VALUES OF DCAPE...AS WELL AS LOCALLY HEAVY RAINFALL UNDER THUNDERSTORM CORES. VERTICAL TOTAL VALUES DROP-OFF SOMEWHAT THURSDAY INTO THE WEEKEND WHICH SHOULD HELP LIMIT UPDRAFT INTENSITIES THE LATTER HALF OF THE WEEK...KEEPING SEVERE POTENTIAL MORE ISOLATED IN NATURE. REGARDLESS...CONVECTIVE ACTIVITY CAN BE EXPECTED EACH DAY STARTING IN THE EARLY AFTERNOON HOURS DIMINISHING IN THE MID TO LATE EVENING HOURS. ON THE TEMPERATURE FRONT REALLY NOT EXPECTING MUCH CHANGE THROUGH THE WEEK. HIGHS SHOULD TOP IN THE MID 90 DEGREE RANGE EACH AFTERNOON...JUST A TAD ABOVE NORMAL. HEAT INDEX VALUES WILL RISE TO NEAR 100 DEGREES EACH DAY. OVERNIGHT LOWS WILL FALL INTO THE LOW TO MID 70S...NEAR NORMAL FOR EARLY JULY. /BK/ && .AVIATION... VFR CONDITIONS WITH SCT-BKN DECKS 4-6K FEET WERE BEING OBSERVED THIS AFTER OUTSIDE OF THUNDERSTORM AREAS. SCATTERED TO NUMEROUS THUNDERSTORMS WERE NOTED OVER THE EAST AND SOUTH WITH MORE ISOLATED COVERAGE TO THE NORTHWEST. ACTIVITY CAN BE EXPECTED TO CONTINUE THROUGH 04Z TUE WITH LCL MVFR/IFR CIGS/VSBYS IN TSTMS. A FEW TSTMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. MODELS STILL INDICATE SOME ACTIVITY MAY PERSIST THROUGH THE NIGHT IN THE NORTH AS A BOUNDARY SAGS FURTHER SOUTH INTO OUR AREA. A BRIEF PERIOD BETWEEN 10Z AND 12Z OF 3-5SM VISIBILITIES WILL AGAIN BE POSSIBLE...ESPECIALLY AREAS THAT RECEIVE SIGNIFICANT RAINFALL TODAY. SCATTERED TO NUMEROUS STORMS CAN BE EXPECTED AGAIN TUESDAY AFTERNOON INTO THE EVENING. /22/ .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 95 72 94 / 37 34 43 28 MERIDIAN 70 95 70 94 / 32 36 43 21 VICKSBURG 73 95 71 93 / 45 31 47 27 HATTIESBURG 73 95 73 94 / 26 39 21 25 NATCHEZ 72 93 72 91 / 25 44 24 32 GREENVILLE 75 96 73 94 / 52 34 46 24 GREENWOOD 73 95 72 94 / 48 36 47 27 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/BK/22/
Hazardous weather outlook, Jul 4, 4:16 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 416 PM CDT MON JUL 4 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 416 PM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS A VERY UNSTABLE AND MOIST AIRMASS SUPPORTS THUNDERSTORMS CONTAINING DAMAGING WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF GOLFBALLS. THE GREATEST RISK FOR SEVERE WEATHER BE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE DURING THE LATE AFTERNOON...AND THEN SHIFT TO AREAS FARTHER NORTHWEST AS WE GO INTO THE EARLY EVENING. THE RISK FOR SEVERE WEATHER WILL DIMINISH LATER THIS EVENING WITH LOSS OF DAYTIME HEATING. ALSO...THE VERY MOIST AIR AND SLOW STORM MOVEMENT COULD LEAD TO A QUICK TWO TO THREE INCHES OF RAINFALL AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Special weather statement, Jul 4, 7:14 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT MON JUL 4 2011
MSZ025>027-050045-
GRENADA MS-LEFLORE MS-CARROLL MS-
714 PM CDT MON JUL 4 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF MONEY AT 714 PM CDT...
MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHWESTERN CARROLL...NORTHEASTERN LEFLORE AND
SOUTHWESTERN GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3382 8983 3347 8984 3355 9029 3370 9027
3374 9023 3376 9027 3381 9027 3382 9017
3378 9016 3374 9023 3373 9022 3374 9014
3380 9014 3382 9012
TIME...MOT...LOC 0014Z 277DEG 10KT 3367 9015
DLSpecial weather statement, Jul 4, 7:18 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
718 PM CDT MON JUL 4 2011
MSZ035-042-050045-
HUMPHREYS MS-YAZOO MS-
718 PM CDT MON JUL 4 2011
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM EDEN TO
SILVER CITY...MOVING SOUTHWEST AT 10 MPH. THE STORMS WILL CONTINUE
TO TRACK ACROSS THE AREA THROUGH 745 PM.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTH CENTRAL YAZOO AND SOUTH CENTRAL HUMPHREYS COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3295 9014 3285 9013 3290 9054 3305 9050
3302 9035
TIME...MOT...LOC 0016Z 033DEG 11KT 3302 9033Local storm report, Jul 4, 7:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
726 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
07/04/2011 FORREST MS LAW ENFORCEMENT
A LARGE TRAFFIC SIGNAL AT BROADWAY DRIVE AND TIMOTHY LANE
WAS BLOWN DOWN.
0456 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
07/04/2011 FORREST MS EMERGENCY MNGR
GLASS FRONT OF A BUILDING WAS BLOWN OUT ON HIGHWAY 49
ALONG WITH NUMEROUS TREES AND POWERLINES DOWN.
&&
JCULINSpecial weather statement, Jul 4, 7:27 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
727 PM CDT MON JUL 4 2011
LAZ007-015-050055-
MOREHOUSE LA-RICHLAND LA-
727 PM CDT MON JUL 4 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER START AT 727 PM CDT...MOVING WEST
AT 5 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL RICHLAND AND SOUTH CENTRAL MOREHOUSE PARISHES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3244 9196 3248 9194 3252 9191 3257 9193
3261 9192 3265 9181 3241 9172 3234 9191
3242 9198
TIME...MOT...LOC 0027Z 091DEG 2KT 3245 9186
EECLocal storm report, Jul 4, 7:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG MAYERSVILLE 32.90N 91.04W
07/04/2011 ISSAQUENA MS LAW ENFORCEMENT
TREES WERE DOWNED AROUND MAYERSVILLE
&&
DLSpecial weather statement, Jul 4, 7:51 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT MON JUL 4 2011
MSZ027-028-050130-
CARROLL MS-MONTGOMERY MS-
751 PM CDT MON JUL 4 2011
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WERE LOCATED NEAR FROM AVALON TO
COILA...MOVING SOUTHEAST AT 20 MPH. THE STORMS WILL MOVE THROUGH
WINONA AROUND 805 PM AND VAIDEN AROUND 815 PM.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN MONTGOMERY AND CARROLL COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3348 8952 3331 8947 3331 8968 3324 8976
3334 9011 3366 9006 3366 8955
TIME...MOT...LOC 0048Z 316DEG 17KT 3344 8996The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 38 min |
| Jul 4, 7:18 PM CDT | Special Weather Statement | JAN | Yazoo | 27 min |
| Jul 4, 7:27 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 48 min |
| Jul 4, 7:51 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 39 min |
| Jul 4, 8:36 PM CDT | Special Weather Statement | JAN | Warren | 29 min |
| Jul 5, 10:21 AM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Jul 5, 11:43 AM CDT | Special Weather Statement | JAN | Jasper | 47 min |
| Jul 5, 11:45 AM CDT | Special Weather Statement | JAN | Smith | 45 min |
| Jul 5, 12:21 PM CDT | Special Weather Statement | JAN | Jones | 59 min |
| Jul 5, 12:27 PM CDT | Special Weather Statement | JAN | Jasper | 58 min |
| Jul 5, 1:03 PM CDT | Special Weather Statement | JAN | Lauderdale | 42 min |
| Jul 5, 1:15 PM CDT | Special Weather Statement | JAN | Clarke | 45 min |
| Jul 5, 1:36 PM CDT | Special Weather Statement | JAN | Covington | 44 min |
| Jul 5, 1:58 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 47 min |
| Jul 5, 3:05 PM CDT | Special Weather Statement | JAN | Franklin | 30 min |
| Jul 5, 6:22 PM CDT | Special Weather Statement | JAN | Oktibbeha | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.